# SDR 98UAL900271

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Defective
- Location: E/E Compt
- Component: Honeywell
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIGHT DIVERTED TO IAD DUE TO BOTH FMC'S NOT OPERATING NORMALLY.  LANDED OVERWEIGHT.  *S/D*  THE FLIGHT MANAGEMENT SYSTEM SOFTWARE PROGRAM COULD NOT COMPLETELY PROCESS THE NEW NAV DATA BASE SOFTWARE (P/N UA4-9807-002).  NEW NAV DATA BASE SOFTWARE WAS CREATED AND INSTALLED ON THE FLEET.
